Toxins in the Body or Drug Interactions?

Question:

A good friend is suffering from atypical
Parkinson’s – no more specific diagnosis yet:
Speech almost incomprehensible, weakness,
exhaustion, cramps, falls.

No tremor. Worsening very fast. She is 55
years old. She was on lithium for more than
25 years; Was weaned slowly and off completely
one week ago. Weaned off Depacote June 07.
Took other meds with lithium over the years
for bipolar swings.

She currently is off all meds except vitamin D
and some Bs. Randy Mentzer sounds like he might
have insight into whether and how drugs could
underlie, worsen or improve her condition. To
convince her to get a consult I need more
information about whether he has background
relevant to her specifics.

Please advise re Randy Mentzer or any other resource –
diagnostic or palliative – that might be useful.

Response:

My extensive experience in researching the
factors that produce the symptoms of Parkinsons
lead me to conclude that your friend’s quite
serious complications are caused by possible drug
interactions, drug depletions and/or toxicity.

Taking lithium for 25 years could have led to
chronic (or therapeutic) toxicity. The symptoms
of lithium poisoning are similar to those
that you describe. Drugs can remain in the
tissues of our body long after we stop
taking them.

As you state, she has also taken other medications
which might have exacerbated her symptoms. Thus,
there may be drug-drug interactions at play here.

Taking a medicine for a protracted period can
also induce mineral, vitamin and hormonal depletions.
So, on top of everything else, your friend may be
experiencing the effects of drug depletions.

For clients of ours with such problems, we always
refer them to Randy Menzer who does the research
necessary to figure out what might be causing the
symptoms. Some people give consultations by
talking off the top of their heads. Randy asks
a ton of questions, takes copious notes, researches
each person’s unique situation and prepares an
extensive report which you can take to your doctor
for review and further discussion. Every person’s
situation is unique and Randy treats it as such.

If this were me, I would get a consultation from
Randy. I strongly advise that your friend get a
drug consultation from someone who has expertise
in this area if they are not called to contact Randy.
Perhaps you can find a person in your area who has the
expertise to provide such a consultation.

I personally like Randy because he suggests ways
to address the problems that are created by
drug interactions. I have known him to spend
hours and hours doing research for a single
patient. I trust Randy and that is why I refer
people to him.

You can hear him talk about these issues here:

http://www.parkinsonsrecovery.com/randy.html

I also like the work of Dr. Ivy Faber. She uses
a diagnostic approach and then addresses the
problems that present themselves with
natural treatments that do not overwhelm the
capacity of the body to heal. You can check out
her information here:

http://www.parkinsonsrecovery.com/ivytest.html

In short, the symptoms that are presenting
themselves are clearly serious. They may also
be symptomatic of a drug withdrawal. Symptoms of
Parkinsons typically evolve much more slowly
than what you describe in your letter.

I hope my correspondence encourages your friend
to get a consultation with someone as soon as
possible who is knowledgeable about drug-drug
interactions, toxicity and drug depletions.

Robert Rodgers, Ph.D.
www.Parkinsons Recovery

© 2008 Parkinsons Recovery

Please follow and like us:

Leave a Reply

Your email address will not be published. Required fields are marked *